# SDR ASAA2016071517378

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 14,590 hours, 4,738 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: A/C Pack
- Condition: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED INCONSISTENT HEAT & COOLING IN AFT CABIN FRONT TO BACK AND SIDE TO SIDE.  AFTER 5 HOUR FLIGHT, UNABLE TO FIND SETTING TO SATISFY AFT CABIN.  ACFT GROUNDED.  ACCOMPLISHED CABIN TEMP CONTROL & INDICATION TEST IAW AMM 21-61-00-700-807-002.  OPS CHECKED GOOD THROUGHOUT THE ENTIRE PLANE. ACCOMPLISHED PACK - ZONE TEMP CONTROLLER BITE TEST IAW AMM 21-61-00-700-806-002. NO FAULTS WERE LOGGED.
